# SDR AU960737

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Condition: Wrong Part
- Location: Propeller Assy S
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CONTAINED THE FOLLOWING FAULTS:- 1. INCORRECT RETENTION NUT 'O' RINGS FITTED2. RETENTION NUT NOT TORQUED 3. NO MOLY KOTE LUBRICANT ON FERRULE THREADS OR BLADE THREADS4. OLD TYPE PRESSURE LATCH STILL FITTED - SHOULD HAVE BEENREPLACED WITH LATEST CENTRIFUGAL LATCH AS PER MANUAL 710930 5. ACTUATING PIN DEPTH IN FERRULE EXCEEDS MAXIMUM PERMITTED  PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
